Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 9, 2011, 3:28 PM EDT for Fayette County, Washington County, Westmoreland County, Pennsylvania. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 3:28 PM EDT (19:28 UTC)
- Expired
- Jun 9, 2011, 4:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 89 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:36 PM EDT | HAIL 0.88 | Smithton, PA | EVENT OCCURRED BETWEEN 321 PM 06 09 2011 AND 336 PM 06 09 2011 |
| Jun 9, 3:55 PM EDT | TSTM WND DMG | Mount Pleasant, PA | TREES REPORTED DOWN IN MOUNT PLEASANT |
| Jun 9, 3:58 PM EDT | HAIL 1 | Ligonier, PA | EVENT OCCURRED BETWEEN 343 PM 06 09 2011 AND 358 PM 06 09 2011 |
| Jun 9, 4:20 PM EDT | HAIL 1 | Laughlintown, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2633 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS51 KPBZ 091928
SVRPBZ
PAC051-125-129-092030-
/O.NEW.KPBZ.SV.W.0112.110609T1928Z-110609T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
328 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
EXTREME EAST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTHERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 430 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEW STANTON TO WEST NEWTON...
MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEST NEWTON... NEW STANTON... MOUNT PLEASANT...
LIGONIER... DONEGAL...
LAUREL MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4018 7913 4015 7916 4012 7917 4010 7920
4011 7922 4004 7929 4015 7989 4029 7964
4030 7905
TIME...MOT...LOC 1928Z 275DEG 20KT 4023 7961 4016 7978
$$2 follow-up statements
578
WWUS51 KPBZ 091952
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT THU JUN 9 2011
PAC125-092002-
/O.CAN.KPBZ.SV.W.0112.000000T0000Z-110609T2030Z/
WASHINGTON PA-
352 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
LAT...LON 4018 7913 4015 7916 4012 7917 4010 7920
4011 7922 4004 7929 4013 7979 4029 7955
4030 7905
TIME...MOT...LOC 1952Z 275DEG 20KT 4022 7944 4015 7961
$$
PAC051-129-092030-
/O.CON.KPBZ.SV.W.0112.000000T0000Z-110609T2030Z/
FAYETTE PA-WESTMORELAND PA-
352 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTMORELAND AND FAYETTE COUNTIES...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MOUNT
PLEASANT TO NEW STANTON...MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
STANTON... MOUNT PLEASANT... LIGONIER...
DONEGAL... LAUREL MOUNTAIN STATE PARK...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
LAT...LON 4018 7913 4015 7916 4012 7917 4010 7920
4011 7922 4004 7929 4013 7979 4029 7955
4030 7905
TIME...MOT...LOC 1952Z 275DEG 20KT 4022 7944 4015 7961
$$
34897
WWUS51 KPBZ 092015
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT THU JUN 9 2011
PAC051-129-092030-
/O.CON.KPBZ.SV.W.0112.000000T0000Z-110609T2030Z/
FAYETTE PA-WESTMORELAND PA-
415 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTMORELAND AND FAYETTE COUNTIES...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LIGONIER TO DONEGAL...MOVING
EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOUNT PLEASANT... LIGONIER... DONEGAL...
LAUREL MOUNTAIN STATE PARK...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
LAT...LON 4018 7913 4015 7916 4012 7917 4010 7920
4011 7922 4004 7929 4011 7966 4029 7942
4030 7905
TIME...MOT...LOC 2015Z 284DEG 21KT 4018 7923 4013 7938
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:08 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 9, 1:08 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 108 PM EDT THU JUN 9 2011 .SYNOPSIS... THUNDERSTORM CHANCES WILL RETURN THIS AFTERNOON AND REMAIN IN THE FORECAST THROUGH SATURDAY NIGHT AS A FRONT SAGS OVER THE UPPER OHIO VALLEY. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED IN ADVANCE OF APPROACHING FRONT. PRIMARY FACTOR FOR SEVERE WEATHER WILL BE MODEST AMOUNTS OF INSTABILITY...ALTHOUGH WEAK LEVELS OF DEEP LAYER SHEAR MAY PREVENT STORMS FROM FORMING INTO A SOLID LINE ACROSS THE CWA. WITH FRONT MOVING SLOWLY...EXPECT THAT THE FRONT WILL REACH NORTHWESTERN COUNTIES BY 18Z...THE PITTSBURGH METRO AREA BY 00Z...AND THEN DROPPING TO THE MASON-DIXON LINE AROUND 06Z. SEVERE THREAT SHOULD DIMINISH DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING...ALTHOUGH SHOWERS AND SOME ISOLATED THUNDERSTORMS WILL REMAIN OVERNIGHT. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRONT WILL REMAIN AROUND THE MASON-DIXON LINE ON FRIDAY...POSSIBLY DRIFTING FARTHER TO THE NORTH. THIS WILL KEEP A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST. ONCE AGAIN...CONVECTION WILL DIMINISH FRIDAY EVENING...ALTHOUGH ALL LOCATIONS WILL STILL HAVE A CHANCE OF RAINFALL OVERNIGHT. LOW PRESSURE WILL BE OVER MICHIGAN SATURDAY MORNING...AND AS THIS SYSTEM MOVES TO THE NORTHEAST...A COLD FRONT WILL SWEEP THROUGH THE REGION SATURDAY INTO SATURDAY NIGHT. THIS SHOULD FINALLY CLEAR THE CHANCE FOR RAIN OUT OF THE FORECAST...BUT ANOTHER ROUND OF SEVERE WEATHER COULD OCCUR ON SATURDAY AS THE COLD FRONT PASSES. SKIES WILL BEGIN TO CLEAR ON SUNDAY...WITH COOLER AIR BRINGING TEMPERATURES BACK TO NORMAL THAT DAY. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... JUDGING FROM RECENT NAEFS AND ECMWF MODEL OUTPUT, CONCUR WITH HPC THAT HIGH PRESSURE, CENTERED OVER EASTERN CANADA, WILL PROVIDE DRY CONDITIONS AND COMFORTABLE TEMPERATURES TUESDAY AND WEDNESDAY. A LOW PRESSURE SYSTEM, COMING NORTHEASTWARD FROM THE SOUTHERN PLAINS, MAY PRODUCE THUNDERSTORMS STARTING LATE WEDNESDAY NIGHT. SPECIFIC TEMPERATURES WERE BASED ON BLEND OF HPC GUIDANCE AND NAEFS MEDIAN VALUES. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... RECENT RADAR DATA AND HRRR MODEL OUTPUT SHOWS A NEW PREFRONTAL BAND OF MVFR THUNDERSTORMS, WITH SEVERE POTENTIAL, DEVELOPING NEAR THE I-80 CORRIDOR BY 18Z, THEN MOVING SOUTHEASTWARD THROUGH THE KZZV-KPIT-KLBE CORRIDOR BY ABOUT 20Z, AND KMGW BY 22Z. COLD FRONT ITSELF WILL MOVE SOUTHEASTWARD THROUGH THE UPPER OHIO VALLEY TOWARD 00Z. RECENT SREF MODEL OUTPUT SHOWS THE FRONT STALLING TO PROVIDE ADDITIONAL BOUTS OF THUNDERSTORMS WITH RESTRICTIONS INTO EARLY SUNDAY. PATCHES OF EARLY MORNING FOG AND HAZE CAN ALSO PROVIDE RESTRICTIONS. CANADIAN HIGH PRESSURE CAN PROVIDE MORE PREVALENT VFR LATER SUNDAY INTO TUESDAY. SURFACE WINDS WILL BE FROM THE WEST AND SOUTHWEST NEAR 10 KTS TODAY, WITH HIGHER GUSTS IN THUNDERSTORMS. SURFACE WINDS WILL BE MORE FROM THE NORTHWEST 4 TO 7 KTS TONIGHT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 9, 12:57 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1257 PM EDT THU JUN 9 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021- 029-031-075-076-WVZ001>004-012-021>023-041-101200- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-WASHINGTON-GREENE- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 1257 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ016-022-023-073-074-101200- JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-WESTMORELAND RIDGES- 1257 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 9, 2:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 237 PM EDT THU JUN 9 2011 PAZ016-021-023-029-073>076-091945- JEFFERSON PA-ALLEGHENY-INDIANA-WASHINGTON-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- INCLUDING THE CITIES OF...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...PITTSBURGH METRO AREA...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...LIGONIER...DONEGAL... NEW FLORENCE...ACME...CHAMPION...UNIONTOWN...CONNELLSVILLE... POINT MARION...NORMALVILLE...FARMINGTON...OHIOPYLE...MARKLEYSBURG 237 PM EDT THU JUN 9 2011 ...STRONG THUNDERSTORMS... A LINE OF STRONG THUNDERSTORMS...STRETCHING FROM SOUTHERN JEFFERSON COUNTY TO ALLEGHENY AND WASHINGTON COUNTIES...WILL MOVE EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND DIME SIZED HAIL ARE POSSIBLE WITH THE STRONGER STORMS.
Local storm report, Jun 9, 3:01 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
301 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL CHERRY TREE 40.73N 78.81W
06/09/2011 E0.88 INCH INDIANA PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100845
ASMITHSpecial weather statement, Jun 9, 3:11 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT THU JUN 9 2011
PAZ021-023-029-073>076-092000-
ALLEGHENY PA-FAYETTE PA-FAYETTE RIDGES PA-INDIANA PA-WASHINGTON PA-
WESTMORELAND PA-WESTMORELAND RIDGES PA-
311 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WILL AFFECT EXTREME EAST CENTRAL
WASHINGTON...EXTREME SOUTHEASTERN ALLEGHENY...NORTHEASTERN FAYETTE...
SOUTH CENTRAL INDIANA AND WESTMORELAND COUNTIES...
AT 306 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
BLAIRSVILLE TO CHARLEROI...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR NEW STANTON AROUND 320 PM...NEW FLORENCE
AROUND 330 PM...LIGONIER AROUND 340 PM AND LAUREL MOUNTAIN STATE PARK
AROUND 350 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4038 7898 4023 7910 4018 7913 3994 7959
4018 8000 4048 7924 4042 7897Special weather statement, Jun 9, 3:19 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 319 PM EDT THU JUN 9 2011 PAZ029-031-075-076-092000- FAYETTE PA-FAYETTE RIDGES PA-GREENE PA-WASHINGTON PA- 319 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GREENE... NORTHWESTERN FAYETTE AND SOUTHEASTERN WASHINGTON COUNTIES... AT 315 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MARIANNA... MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR BENTLEYVILLE AROUND 330 PM...CALIFORNIA AROUND 350 PM AND WALTERSBURG AROUND 400 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4016 7994 3992 7957 3999 8018 4016 8011
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 54 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | PBZ | Westmoreland | 49 min |
| Jun 9, 3:19 PM EDT | Special Weather Statement | PBZ | Fayette | 41 min |
| Jun 9, 4:35 PM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | PBZ | Fayette | 25 min |
| Jun 9, 6:35 PM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Jun 9, 7:24 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 36 min |
| Jun 9, 7:34 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.